# SDR DL73G030444

- Difficulty date: May 8, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N242DL
- Make and model: Boeing 737330
- Aircraft serial: 23834
- Aircraft time: 41,059 hours, 20,422 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Relay
- Part number: 10604506
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 90 KTS. WHEN APPROX. 40 LIGHTS ANUNNICATED ON OVERHEAD PANEL AND CONSOLE.   FOUND ALL LIGHTS ILLUMINATED COMMON TO MASTER   CAUTION SECT. A. RECYCLED MASTER TEST SW. LIGHTS EXTINGUISH.REPLACED MASTER TEST RELAY R33. ALL MASTER DIM AND TEST FUNCTIONS CHK GOOD PER AMM.
